# SDR FDEA202304120628

- Difficulty date: April 12, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 91,944 hours, 20,569 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: AEA0177
- Condition: Cracked
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR BOARD 263BF HAS PUNCTURED DAMAGED REPAIRED PUNCTURED DAMAGED PER SRM 53-00-50-2R FIGURE 206 REPAIR 2 PG16
